# SDR 2002FA0000318

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N27340
- Make and model: Cessna 414A
- Aircraft serial: 414A0462
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 5100106159
- Part serial: NA
- Condition: Corroded
- Location: Brake System
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING MAXIMUM POWER RUNUP, AFTER ROUTINE OIL CHANGE, THE RIGHT BRAKE FAILED. QUICK ACTION BY THE MECHANIC RUNNING THE AIRCRAFT AVOIDED A POTENTIAL ACCIDENT. FOUND BRAKE LINE UNDER COPILOTS FLOORBOARD TO HAVE A HOLE CORRODED IN IT. THIS ALUMINUM TUBE RUNS BELOW A SECTION OF STEEL WIRE SUPPORTED SCAT HOSE. SUSPECT THAT THE CONTACT WAS MADE BETWEEN THE TUBE AND HOSE CAUSING CORROSION. AREA WHERE DAMAGE OCCURED IS NOT VISUALLY ACCESSABLE, EXCEPT BY BORESCOPE. REPLACED TUBE & MADE SURE NO FURTHER CONTACT IS MADE BETWEEN THE HOSE & TUBE.
